# SDR TRAX200700128

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 9,014 hours, 7,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE IN FLIGHT FAILED AT 8 COMPLIIED WITH QRH LANDED ON 27R WITH 200 FPM MAXIUM AT TOUCHDOWN WITHOUT INCIDENT.  EMERGENCY EQUIPMENT ON STANDBY.
